# SDR R61A201712160954

- Difficulty date: December 16, 2017
- Submitted: December 16, 2017
- Operation: Air carrier
- Aircraft: N202JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000240
- Aircraft time: 21,316 hours, 15,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17085492405
- Condition: Corroded
- Location: Frame 77
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HVY MX CHECK - CORROSION AFT CARGO DOOR LWR FWD SEAL REST, LWR SIDE AT METALLIC SCUFF PLATE ATTACHED POINT FAIRING AFT ATTACH FLANGE.REMOVED AND REPLACED CORNER SEAL RESTPN: 170- 85492-405 REF EMB
SRM 51-23-04.
